# SDR CALA2025110410880

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 11,937 hours, 3,939 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drain
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OILY FLUID ON LEFT NOSE TIRE. UNKNOWN SOURCE. FOUND NOSE STRUT FLUID ON STRUT AND TIRE,   NO HYDRAULIC FLUID FOUND AS FOR PREVIOUS DEF CLEANED NOSE STRUT, NO HYDRAULIC LEAK ON NOSE STRUT TURN ACTUATOR. NO STRUT FLUID LEAK FOUND. FOUND FLUID FROM FORWARD LEFT DRAIN BLOWING ONTO STRUT AND GROUND. NO OIL OR HYDRAULIC FLUID SMELL OR COLOR. INSTALLED NOSE STRUT TURN LOCK PIN PERFOMED NOSE STRUT LEAK CHECK PER AMM 32-21-11-200-802. CHECKED OK. NOSE STRUT STEARING ACTUATOR LEAK CHECK, CHECKED OK PER AMM 29-00-00-790-801. NOSE STRUT TURNING AND LEAK CHECK, CHECKED OK.
